# SDR UIEA2019042604033

- Difficulty date: April 22, 2019
- Submitted: April 27, 2019
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 84,611 hours, 13,595 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 2030-2170
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MD LBL 11.33" STA 2080-2140 SEAT TRACK CROWN FOUND CORROSION( CABIN STA 2030.45 TO STA 2170.45 LBL 11.33" SEAT TRACK REPAIRED IAW SRM 53-00-52-2R-12 REPAIR 12 AND RI-53-65-13525 REV A )
